# SDR UPS06146790

- Difficulty date: May 4, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- System (JASC): 4960 · APU Controls
- Part: Valve
- Part number: 42044A6888
- Condition: Failed
- Location: Apu
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN IN FLIGHT.  REMOVED AND REPLACED APU GEARBOX SHUTTLE VALVE AND PRESS SHUTOFF VALVE IAW MM 49-26-14-4 AND 49-26-13-4.  RAN APU NO SMELL OF OIL IN PACKS.  CHECKED APU OIL LEVEL. NO SERVICING REQUIRED.  PLACARD REMOVED.  APU OPS CKD GOOD.  SHUTTLE VLV P/N 3616848-2, S/N 0341 ON.
